Post # 1
I’m at the end of my first week of active BC pills. I had a regular period last week (during my placebo pill week), no issues. However, yesterday I noticed I had some cramps, similar to those I get the few days leading up to my period. I felt them in the morning, then not again until after dinnertime. They weren’t horrible, but enough to be uncomfortable. They went away after about an hour, but I’m starting to wonder if this could be a sign of pregnancy. I haven’t had any spotting or anything else, but I’m paranoid.
My Fiance and I rely only on BC pills, which I take pretty religiously at the same time every night. I have had some diarrhea lately (especially this week), which makes me worried. The last time we had sex was the weekend before my placebo pills started. Coincidentally, I have been eating like crap, which could contribute!
I have been stressed between moving, grad school, and a few job interviews this week, so I’m not sure if my upset stomach/cramping could have anything to do with that, or if I could be pregnant? We’re getting married this fall, so a pregnancy right now is definitely not what we want or are ready for!
Any advise, bees? This is the first time I’ve had cramping AFTER my period.
Post # 2
A week after your withdrawl bleeding – probably not. But take a test just to be sure.
Post # 3
- Wedding: September 2015 - Bellagio, Las Vegas
Doubtful. I’ve had cramps and breakthrough bleeding the week after the placebo pills. Also, if you really did get pregnant, it wouldn’t show up yet on a test. Wait and see if all is normal at the end of this pack.
Post # 4
Nope. It’s in your head. I’ve totally been there and was totally freaked out too.
If you had your period/withdrawal bleed last week, you’re 99.99% not pregnant. Pregnancy cramps don’t happen until a week or two after ovulation. It is almost impossible to ovulate during your period, let alone when you’re on a pill not to ovulate. Wait a week and take a test, but I promise you’re fine.
Post # 5
Personally, I do not think you’re pregnant. I’m pretty certain your ovulation time has not started yet ( but only you might know that). If you’re super worried about becoming pregnant while on the pill, i reccommend the My Days App. I used it before I was pregnant to track my periods but it also tells you your most fertile days and your ov day so you can avoid having sex those days!
Post # 6
No. You are definitely not pregnant.
Post # 7
- Wedding: September 2015 - Beach
Doubtful. I am also on BC and I get cramps at all times throughout the month. If you had a regular period only a week ago, it’s really, really, like REALLY, unlikely you’re preggers.
Post # 8
Thank so much for the app suggestion! I just downloaded it, and it says I won’t ovulate until June 3rd. (I’m on my first highly fertile day today.
Thanks to all of you bees who helped put my mind at ease! Despite being careful with my BC, I still get freaked out once in a while when anything is a little bit off/different!
Post # 10
You know, since you are on the pill…you don’t have fertile days. That’s the thing about the pill, it stops ovulation. so no fertile days. That app will not be correct for you.
Even for people that are not on birth control, that app only guesses at what your fertile days are. It may or may not be accurate. It would be completely innacurate for me, I guarantee it. That type of app is how people end up pregnant if they are “tracking their cycles” and just “not having sex on my fertile days” to avoid pregnancy. Because it’s only guessing at your fertile days and is often times not accurate.
But again, you don’t have fertile days because you are on a pill that prevents them.
Maybe you just have an upset stomach or ate something your body didn’t agree with.
Post # 11
If you’re taking your pill correctly you shouldnt ovulate at all. That app won’t work for you. You should read up on the kind of pill that you’re taking so you know better how it works and what to do in case something goes wrong (like diarrhea within a few hours of taking a pill). The informational packet that comes with your pills should cover all that.
Post # 12
I got pregnant this time around ON the pill. So apparently I had fertile days haha
Post # 13
But now that Ithink about it, you are right. I think i had a ‘duh’ moment
Post # 14
There are other things that cause cramps. Diarrhea is one.
Post # 15
As other bees have said, if you take BCPs correctly, you prevent ovulation as it tricks your body into thinking it’s pregnant so it doesn’t release an egg each month. I highly, highly doubt you are pregnant. Only if you miss a pill do you become at risk. DH and I relied on just BCPs for almost 4 years and never had a pregnancy scare. Also…apps aren’t reliable even off BCPs because they often assume every woman has the “average” 28-day cycle naturally, which is so not the case. For example, my cycles are (I’m actually pregnant now-planned) around 33ish days. My body doesn’t ovulate until around CD20 and my period would arrive 13 days later.